# SDR C1HA200474004

- Difficulty date: May 31, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N674MG
- Make and model: Boeing 727225
- Aircraft serial: 21450
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Retainer
- Condition: Loose
- Location: Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED AT 26.0.  FOLLOWED COM PROCEDURE, LIGHT WENT OUT.  PERFORMED DUCT INSPECTION AND LOOP INSPECTION DID 2 HIGH POWER ENGINE RUNS.  OVERHEAT NOT DUPLICATED HOWEVER AIR LEAK WAS FOUND IN 8TH STAGE DUCT.  NR 3 ENG 8TH STAGE SUPPLY DUCT PARTIALLY REMOVED TO FACILATE OTHER MAINTENANCE.  DUCT SHIMS VERY LOOSE.  REPLACED AND TIGHTENED RETAINER DAMAGED.  REPLACED, DUCT COUPLING CRACKED ON ONE SIDE AND WARPED DURING DISASSEMBLY.  DUCT REPLACED, LEAK CHECKED GOOD AFTER INSTALLATION MM 36-11-00.
